# SDR SWAA2017081515623

- Difficulty date: July 17, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Bs 790-812
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE STRAP CORRODED BETWEEN BS 790 TO 812, RBL 20.   R & R STRAP IAW SRM AND DWG.
